×

Étude des solutions extremales et représentation intégrale des solutions pour certains problèmes de martingales. (French) Zbl 0346.60032


MSC:

60H05 Stochastic integrals
60J60 Diffusion processes
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Billingsley, P., Convergence of probability measures (1968), New York: Wiley, New York · Zbl 0172.21201
[2] Dellacherie, C., Une représentation intégrale des surmartingales à temps discret, Publ. Inst. Statist. Univ. Paris, 2, 1-18 (1968) · Zbl 0177.45401
[3] Dellacherie, C., Capacités et processus stochastiques (1972), Berlin-Heidelberg-New York: Springer, Berlin-Heidelberg-New York · Zbl 0246.60032
[4] Doleans-Dade, C., Quelques applications de la formule du changement de variables pour les semi-martingales, Z. Wahrscheinlichkeitstheorie und verw. Gebiete, 16, 181-194 (1970) · Zbl 0194.49104
[5] Doleans-Dade, C.; Meyer, P. A., Intégrales stochastiques par rapport aux martingales locales, Sém. Probab. Strasbourg IV (1970), Berlin-Heidelberg-New York: Springer, Berlin-Heidelberg-New York · Zbl 0211.21901
[6] Dubins, L.; Schwarz, G., On extremal martingale distributions, Proc. 5th Berkeley Sympos. Math. Statist. Probab., Univ. Calif., II, 295-299 (1967)
[7] Girsanov, I., An exemple of non-uniqueness of a solution of Ito’s stochastic equation, Theo. Probability Appl., 7, 336-342 (1962)
[8] Jacod, J., Un théorème de représentation pour les martingales discontinues, Z. Wahrscheinlichkeitstheorie und verw. Gebiete, 34, 225-244 (1976) · Zbl 0307.60043
[9] Jacod, J.; Memin, J., Caractéristiques locales et condition de continuité absolue pour les semimartingales, Z. Wahrscheinlichkeitstheorie und verw. Gebiete, 35, 1-37 (1976) · Zbl 0315.60026
[10] Jacod, J.; Memin, J., Un théorème de représentation des martingales pour les ensembles régénératifs, Sém. Proba. Strasbourg X (1976), Berlin-Heidelberg-New York: Springer, Berlin-Heidelberg-New York · Zbl 0368.60058
[11] Jacod, J.: A general theorem of representation for martingales. A.M.S. Meeting (à paraitre, 1976) · Zbl 0362.60068
[12] Kunita, K.; Watanabe, S., On square-integrable martingales, Nagoya Math. J., 30, 209-245 (1967) · Zbl 0167.46602
[13] Lepeltier, J. P.; Marchal, B., Problème des martingales et équations différentielles stochastiques associées à un opérateur intégro-différentiel, Ann. I.H.P., B., XII, 43-103 (1976) · Zbl 0345.60029
[14] Meyer, P. A., Probabilités et potentiel (1966), Paris: Hermann, Paris · Zbl 0138.10402
[15] Meyer, P. A., Un cours sur les intégrales stochastiques, Sém. Proba. Strasbourg X (1976), Berlin-Heidelberg-New York: Springer, Berlin-Heidelberg-New York · Zbl 0374.60070
[16] Pratelli, M., Sur certains espaces de martingales localement de carré intégrable, Sém. Proba. Strasbourg X (1976), Berlin-Heidelberg-New York: Springer, Berlin-Heidelberg-New York · Zbl 0339.60043
[17] Stroock, D. W.; Varadhan, S. R.S., Diffusion processes with continuous coefficients, Comm. Pure Appl. Math., 22, 345-400 (1969) · Zbl 0167.43903
[18] Stroock, D. W., Diffusion processes associated with Lévy generators, Z. Wahrscheinlichkeitstheorie und verw. Gebiete, 32, 209-244 (1975) · Zbl 0292.60122
[19] Van Schuppen, J. H.; Wong, E., Transformations of local martingales under a change of law, Ann. Probability, 2, 879-888 (1974) · Zbl 0321.60040
[20] Yen, K. A.; Yoeurp, C., Représentation des martingales comme intégrales stochastiques de processus optionnels, Sém. Proba. Strasbourg X (1976), Berlin-Heidelberg-New York: Springer, Berlin-Heidelberg-New York · Zbl 0363.60036
[21] Yoeurp, C., Décomposition des martingales locales et formules exponentielles, Sém. Probab. Strasbourg X (1976), Berlin-Heidelberg-New York: Springer, Berlin-Heidelberg-New York · Zbl 0346.60033
[22] Yor, M.: Représentation intégrale des martingales, étude des distributions extrémales. Article de Thèse de Doctorat, Paris 1976 · Zbl 0339.60027
[23] Yor, M., Représentation intégrale des martingales de carré intégrable, C.R. Acad. Sci. Paris Ser. A - B, 282, 899-901 (1976) · Zbl 0329.60027
[24] Jacod, J.; Yor, M., Etude des solutions extrémales et représentation intégrale des solutions pour certains problèmes de martingales, C.R. Acad. Sci. Paris Sér. A - B, 283, 523-525 (1976) · Zbl 0339.60027
[25] Galtchouk, L.: A paraÎtre aux Ann. Inst. Henri Poincaré, Section B (1977)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.